Hand Tremor with Alzheimers

Discussion in 'ARCHIVE FORUM: Support discussions' started by bentley, Apr 17, 2006.

  1. bentley

    bentley Registered User

    Apr 15, 2006
    1
    Warrington
    My husband has recently been diagnosed with Alzheimer's, and has been prescribed the drug Reminyl. He started with a hand tremor before he started the drug, ( 6 weeks ago ) this has now gone worse, when I mentioned it to the Dr, he said it wasn't the drugs that had made it worse but didn't have an answer. I just wondered, if anyone else has experienced this.
     
  2. Kathleen

    Kathleen Registered User

    Mar 12, 2005
    639
    West Sussex
    Hello Bentley

    Is the tremor in both hands or just one?


    The reason I ask is that my Mum had a hand tremor for a while, just after going into residential care, only in one hand though, we asked if it was the galantamine but were told it was unlikely.

    It got worse if she was unwell, but after about three months it stopped and has not recurred over the last year, we never did find a cause, but the consultant said it may have been due to a small TA and the damage repaired itself.

    Kathleen
     
  3. Michael E

    Michael E Registered User

    Apr 14, 2005
    618
    Male
    Ronda Spain
    Same with my wife - she has a hand tremor and then for some reason it just goes away for a while..... I do not think it is anything to worry about

    Michael
     
  4. Linda Mc

    Linda Mc Registered User

    Jul 3, 2005
    1,881
    Nr Mold
    Same here Dr didn't seem concerned more obvious before he started taking Aricept.

    Linda
     
  5. jks

    jks Registered User

    Jul 2, 2005
    67
    West Yorkshire
    Hi There
    My Dads hand tremor varies wildly from day to day. Some days it's that bad, it's more like a wave. Other days it's hardly there at all.

    No idea why!:)
     
  6. DickG

    DickG Registered User

    Feb 26, 2006
    558
    Stow-on-the-Wold
    Mary has tremor in one hand and this occurs mostly in the morning when she is drinking a cup of tea. She has been taking pericyazine for a year and when I checked the drug on the internet, tremors was one of the possible side effects.

    I was very interested to read all your experiences, thanks.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.